RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Sem. Kraev. Zadacham:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Sem. Kraev. Zadacham, 1976, Issue 13, Pages 24–29 (Mi kukz336)  

Univalent solvability of the inverse problem of blast theory

F. G. Avkhadiev, N. B. Salimov


Full text: PDF file (472 kB)

Bibliographic databases:


Citation: F. G. Avkhadiev, N. B. Salimov, “Univalent solvability of the inverse problem of blast theory”, Trudy Sem. Kraev. Zadacham, 13, Kazan University, Kazan, 1976, 24–29

Citation in format AMSBIB
\Bibitem{AvkSal76}
\by F.~G.~Avkhadiev, N.~B.~Salimov
\paper Univalent solvability of the inverse problem of blast theory
\serial Trudy Sem. Kraev. Zadacham
\yr 1976
\vol 13
\pages 24--29
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kukz336}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=507765}


Linking options:
  • http://mi.mathnet.ru/eng/kukz336
  • http://mi.mathnet.ru/eng/kukz/v13/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:82
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017